# SDR A6WA2019053046642

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 34,453 hours, 33,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Fuselage
- Part time: 34,453 hours, 33,242 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION AT FS 409.00+128 OTBD RBL 18 POST AFT FLANGE RADIUS APPROX .250" LONG FSH FAILS NDT.
